Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

146 Publikationen

2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2939198
S. Faraji and A. Grigoryan, “On biparabolicity of Riemannian manifolds”, REVISTA MATEMATICA IBEROAMERICANA, vol. 35, 2019, pp. 2025-2034.
PUB | DOI | WoS
 
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2938380
M. Kieburg, P.J. Forrester, and J.R. Ipsen, “Multiplicative convolution of real asymmetric and real anti-symmetric matrices”, ADVANCES IN PURE AND APPLIED MATHEMATICS, vol. 10, 2019, pp. 467-492.
PUB | DOI | WoS
 
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2937120
A.N. Kochubei and Y. Kondratiev, “Growth Equation of the General Fractional Calculus”, Mathematics, vol. 7, 2019, : 615.
PUB | DOI | WoS
 
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2936945
W. Hansen and I. Netuka, “Semipolar Sets and Intrinsic Hausdorff Measure”, Potential Analysis, vol. 51, 2019, pp. 49-69.
PUB | DOI | WoS
 
2019 | Diskussionspapier | Veröffentlicht | PUB-ID: 2936699 OA
J. Dianetti, et al., Submodular Mean Field Games. Existence and Approximation of Solutions, Center for Mathematical Economics Working Papers, vol. 621, Bielefeld: Center for Mathematical Economics, 2019.
PUB | PDF
 
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2936025
L. Beznea, I. Cimpean, and M. Röckner, “A new approach to the existence of invariant measures for Markovian semigroups”, ANNALES DE L INSTITUT HENRI POINCARE-PROBABILITES ET STATISTIQUES, vol. 55, 2019, pp. 977-1000.
PUB | DOI | WoS
 
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2934133
H.-T. Ding, et al., “Charmonium and bottomonium spectral functions in the vector channel”, Nuclear Physics A , vol. 982, 2019, pp. 715-718.
PUB | DOI | WoS | arXiv | Inspire
 
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2916106
W. Hansen and I. Netuka, “Reduced functions and Jensen measures”, Proceedings of the American Mathematical Society, vol. 146, 2018, pp. 153-160.
PUB | DOI | WoS
 
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2932745
M.I. Kaiser, “ENCODE and the parts of the human genome”, Studies in history and philosophy of biological and biomedical sciences, vol. 72, 2018, pp. 28-37.
PUB | DOI | WoS | PubMed | Europe PMC
 
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2919068
Y. Kondratiev and Y. Kozitsky, “The Evolution of States in a Spatial Population Model”, JOURNAL OF DYNAMICS AND DIFFERENTIAL EQUATIONS, vol. 30, 2018, pp. 135-173.
PUB | DOI | WoS
 

Filter und Suchbegriffe

keyword="function"

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: ieee

Export / Einbettung